# SDR NOCA10007

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GUST LOCK ASSY BROKEN.  INSTALLED GUST LOCK ASSY PER MM 52-11-08.  RE-ACCORD ON 5-13-07 L2 DOOR GUST LOCK ASSY BROKEN.  SDR REMAINS OPEN.
